# SDR USAA2012032600014

- Difficulty date: March 17, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 26,813 hours, 20,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472172205
- Condition: Corroded
- Location: 1162.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR66 TO FR68, Z-500 & BETWEEN -Y1292 TO -Y1162.5.  REPLACED FLOORBEAM BETWEEN FR66 TO FR68, Z-500 & BETWEEN -Y1292 TO -Y1162.5 IAW A319 SRM 51-72-11.
